Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"New Modification of Fixed Point Iterative Method for Solving Nonlinear Equations"
written by Muhammad Saqib, Muhammad Iqbal, Shahzad Ahmed, Shahid Ali, Tariq Ismaeel,
published by Applied Mathematics, Vol.6 No.11, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top